Permian felsic volcanic rocks in the Pannonian Basin (Hungary) : new petrographic, geochemical, and geochronological results

Szemerédi Máté and Haranginé Lukács Réka and Raucsikné Varga Andrea Beáta and Dunkl István and Józsa Sándor and Tatu Mihai and Pál-Molnár Elemér and Szepesi János and Guillong Marcel and Szakmány György and Harangi Szabolcs: Permian felsic volcanic rocks in the Pannonian Basin (Hungary) : new petrographic, geochemical, and geochronological results.
INTERNATIONAL JOURNAL OF EARTH SCIENCES, 109. pp. 101-125. ISSN 1437-3254 (2020)

[thumbnail of Szemeredi2020_Article_PermianFelsicVolcanicRocksInTh.pdf]
Preview
Text
Szemeredi2020_Article_PermianFelsicVolcanicRocksInTh.pdf - Published Version

Download (4MB) | Preview
Item Type: Journal Article
Journal or Publication Title: INTERNATIONAL JOURNAL OF EARTH SCIENCES
Date: 2020
Volume: 109
Page Range: pp. 101-125
ISSN: 1437-3254
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 30936053
DOI azonosító: https://doi.org/10.1007/s00531-019-01791-x
Date Deposited: 2020. Mar. 02. 12:45
Last Modified: 2020. Mar. 02. 12:45
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18330
Web of Science® Times Cited: 10 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year